Публикация №11459(БАЛЛЫ 5)

Название публикацииA GENERAL MULTIPARAMETER VERSION OF GNEDENKO'S TRANSFER THEOREM
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2016
Том60
Номер1
ГлаваНе задан
Страницы134-240
АннотацияНе задан
АвторыKern P.
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ИПИ РАН

(1994) ASYMPTOTICS OF RANDOMLY INDEXED INFINITE-DIMENSIONAL RANDOM SEQUENCES: INDEPENDENT INDICES

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(1993) LIMIT THEOREMS FOR RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES

(1994) ON LIMIT DISTRIBUTIONS OF RANDOMLY INDEXED MULTIDIMENSIONAL RANDOM SEQUENCES WITH AN OPERATOR NORMALIZATION

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS